MAUDE Adverse Event Report: NOVA BIOMEDICAL CORP. STAT PROFILE PRIME PLUS ANALYZER; CRITICAL CARE ANALYZER

NOVA BIOMEDICAL CORP. STAT PROFILE PRIME PLUS ANALYZER; CRITICAL CARE ANALYZER
Catalog Number 57400
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Follow up attempts were made to the customer, on (b)(6) 2025, to ascertain further details regarding the results in question, with no response.Per service maintenance record (smr) 886790, the field service technician replaced the reference sensor due to incorrect placement of tubing.The bun/heater and sample probe were also replaced.All qc passed afterwards.The technician could not determine the root cause of the reported issue.Per smr 887429, applications went onsite for a follow up visit and replaced the sensor card and calibrator pack.Linearity testing and a small sample correlation were performed with good results.Pre-analytical steps were reviewed with the customer per the instructions for use manual.Although the root cause could not be conclusively determined, a potential contributory factor may have been the pre-analytical handling of the sample.The issue is currently resolved.Dhr (device history record) reviews were performed on the reported analyzer and relevant consumables.No abnormalities or concerns were observed.The dhr's indicated the released product met all specifications.No further action is recommended at this time.Nova will continue to monitor for this or similar events.
 
Event or Problem Description
On (b)(6) 2025 the customer ran patient samples for ph and hco3 (bicarbonate).They believed the results they received were inaccurate and retested another sample on a different analyzer (istat).There was significant discrepancy between the 2 analyzers.It is unclear how much time had passed between the retesting of the sample.Although there was no reported treatment to the patient based on the alleged inaccurate results, the customer claimed that there could have been an adverse event had they treated based on those results.

Brand Name
STAT PROFILE PRIME PLUS ANALYZER
Common Device Name
CRITICAL CARE ANALYZER
Manufacturer (Section D)
NOVA BIOMEDICAL CORP.
200 prospect st
waltham MA 02454
Manufacturer (Section G)
NOVA BIOMEDICAL CORPORATION
4 enterprise rd
billerica MA 01821
Manufacturer Contact
patrick sinclair
39 manning rd
billerica, MA 01821
9784393676
MDR Report Key23830129
Report Number1219029-2025-00029
Device Sequence Number15691934
Product Code CHL
UDI-Device Identifier10385480574003
UDI-Public(01)10385480574003(11)241121
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K173797
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number57400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Initial Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown